McCutcheon, Randall. "The wildcard set's size in the density Hales-Jewett theorem.." The Electronic Journal of Combinatorics [electronic only] 18.1 (2011): Research Paper P114, 12 p., electronic only-Research Paper P114, 12 p., electronic only. <http://eudml.org/doc/225681>.
@article{McCutcheon2011,
author = {McCutcheon, Randall},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {Sárközy's theorem on square differences in sets of positive upper density; Sárközy’s theorem on square differences in sets of positive upper density},
language = {eng},
number = {1},
pages = {Research Paper P114, 12 p., electronic only-Research Paper P114, 12 p., electronic only},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {The wildcard set's size in the density Hales-Jewett theorem.},
url = {http://eudml.org/doc/225681},
volume = {18},
year = {2011},
}
TY - JOUR
AU - McCutcheon, Randall
TI - The wildcard set's size in the density Hales-Jewett theorem.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2011
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 18
IS - 1
SP - Research Paper P114, 12 p., electronic only
EP - Research Paper P114, 12 p., electronic only
LA - eng
KW - Sárközy's theorem on square differences in sets of positive upper density; Sárközy’s theorem on square differences in sets of positive upper density
UR - http://eudml.org/doc/225681
ER -